Accessible Requires Authentication Published by De Gruyter September 13, 2006

The complete Phan-type theorem for Sp(2n,q)

Ralf Gramlich, Max Horn and Werner Nickel
From the journal

Abstract

The articles [R. Gramlich, C. Homan and S. Shpectorov. A Phan-type theorem for Sp(2n; q). J. Algebra264 (2003), 358–384.] and [R. Gramlich. Weak Phan systems of type Cn. J. Algebra280 (2004), 1–19.] give a characterization of central quotients of the group Sp(2n, q) for n ≥ 3 and all prime powers q, up to some small cases that are left open. The present article fills in this gap, thus providing the definitive version of the Phan-type theorem for Sp(2n, q).


(Communicated by C. W. Parker)


Received: 2005-09-16
Published Online: 2006-09-13
Published in Print: 2006-09-01

© Walter de Gruyter